# SDR UIEA201000211

- Difficulty date: August 28, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N497MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29258
- Aircraft time: 49,930 hours, 7,554 cycles
- Engine: Ge CF680
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 65B0616550
- Condition: Cracked
- Location: Bs 2040-2060
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR OF CRACK DAMAGE AT BS 2040 AND BS 2060 ON INTERCOSTAL AT RBL .625 AS DOCUMENTED PER EGAT NCR 612 & NCR 614 WERE REPAIRED IAW EGAT EI T2010A53B-1825. THE DAMAGED INTERCOSTAL WAS CUT AT BS 2070 AND THE DAMAGED SECTION OF THE INTERCOSTAL WAS REMOVED.  A REPLACEMENT SECTION OF 65B06165-50 INTERCOSTAL WAS OBTAINED FOR THE REMOVED SECTION.  THE REPLACEMENT SECTION WAS ATTACHED IAW STRUCTURE INSTALLATION DWG 146U5090 AND SECURED TO THE EXISTING INTERCOSTAL AT BS 2070 WITH A SPLICE REPAIR IAW SRM 53-60-53.
